We consider initial value problems for semilinear Klein-Gordon equations with periodic boundary conditions. Assuming that both the initial data and the nonlinear forcing term are analytic, we provide explicit lower bounds on the decay of the radius of analyticity of the solutions as a function of time.

On the domain of analyticity of solutions to semilinear Klein-Gordon equations / Panizzi, Stefano. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - 75:(2012), pp. 2841-2850. [10.1016/j.na.2011.11.031]

On the domain of analyticity of solutions to semilinear Klein-Gordon equations

PANIZZI, Stefano
2012

Abstract

We consider initial value problems for semilinear Klein-Gordon equations with periodic boundary conditions. Assuming that both the initial data and the nonlinear forcing term are analytic, we provide explicit lower bounds on the decay of the radius of analyticity of the solutions as a function of time.
On the domain of analyticity of solutions to semilinear Klein-Gordon equations / Panizzi, Stefano. - In: NONLINEAR ANALYSIS. - ISSN 0362-546X. - 75:(2012), pp. 2841-2850. [10.1016/j.na.2011.11.031]
File in questo prodotto:
File Dimensione Formato  
2012NA9444.pdf

non disponibili

Tipologia: Documento in Post-print
Licenza: NON PUBBLICO - Accesso privato/ristretto
Dimensione 444.67 kB
Formato Adobe PDF
444.67 kB Adobe PDF   Visualizza/Apri   Richiedi una copia

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/11381/2380397
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 15
  • ???jsp.display-item.citation.isi??? 15
social impact